Someone told me to get gabapentin to try help me so been buying them weekly 300mg and they have seem to be taken over me a get up in the morning take 2 take another one around 5/6pm then before bed around 11pm a will take another 2 just looking for some help as been trying to look them up to see if they are harmful as a have started getting pains in my chest feels like my heart skips a beat my bowels are sore on a daily bases can't go to my doctor as they always inform my support workers are they harmful and am I taken to much
Yes please stop taking these on your own. You may want to reduce your dosage over several weeks slowly to avoid any withdrawal effects. Some people under a Doctors supervision have been prescribed these for insomnia but at night only.
Try melatonin from any pharmacy or health food store before bed. No rx needed
This is a dangerous medicine with very bad side effects. If You cant tell Your Doctor please taper very slowly! If You start feeling sick while withdrawing please go to ER! Not a recreational drug either. The side effects have made Me soo ill that I think of it as evil! I would rather go without sleep than losing My bowels, my memory, speech or words plus chronic infections! Mostly upper respiratory but recently bacterial menegitis! That's just the tip of My side effects. Excruitiating pain in pelvic region. The longer I take it the more side effects I get. It does cause fatigue! Good luck! Rener
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2015 • 3 answers
Posted 7 Feb 2016 • 6 answers
Posted 8 Oct 2016 • 3 answers
Posted 4 Dec 2017 • 2 answers
Posted 24 Jan 2018 • 0 answers